# SDR SDR2006006

- Difficulty date: January 18, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N434AT
- Make and model: Aerosp ATR72
- Aircraft serial: 434
- Engine: Pwa PW127
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Thermocouple
- Part number: 305829301
- Condition: Defective
- Location: Exhaust
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON APPROACH, LT ENGINE ITT AT 1200 DEGREES.  ENGINE SHUT DOWN AS PRECAUTIONARY PROCEDURES.  LANDED SUCCESSFULLY, EMERGENCY DECLARED.  DFDR PARAMETERS READ OUT INDICATED THAT NO OVER-TEMP CONDITION ON THE ENGINE EXISTED.  IT WAS ONLY AN INDICATION.  ONE ENGINE THERMOCOUPLE WAS FOUND DEFECTIVE.  REPLACED THERMOCOUPLE AND ENGINE CHECKED OK.  (K)
